# SDR DXTA2022070765450

- Difficulty date: July 6, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 14,560 hours, 9,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Strut
- Part number: 621130354
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INERTIAL REEL?S ARE GRINDING AND CAUSING THE DOOR TO GET STOP ABOUT HALF WAY DOWN. // SIGNOFF// ARRIVED AT AIRCRAFT AND FOUND AFT CABIN DOOR SUPPORT STRUT TO BE BINDING AT LOWER PORTION, RESEARCHED REQUIRED PARTS FOR REPAIR AND SUBMITTED TO MCC FOR PROCUREMENT. WAITED PARTS AS REQUIRED. REMOVED FAILED AFT SUPPORT STRUT ASSEMBLY P/N UNKNOWN AND INSTALLED NEW AFT SUPPORT STRUT ASSEMBLY P/N 6211303-54 USING 1EA NEW SPRING PIN P/N MS16562-65 AND 1EA NEW LOWER ATTACH SCREW PIN P/N 6211280-27 IAW CE560XLS MM CH.52-10-01, PERFORMED SUPPORT STRUT ASSEMBLY ADJUSTMENT/TEST IAW CE560XLS MM. CH.52-10-01 WITH NO DEFECTS NOTED, DOOR NOW OPERATES NORMALLY WITH NO BINDING. OPERATIONAL CHECKS GOOD, CLOSED ALL ACCESS AS REQUIRED.
